W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXB067902A |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) procedure where two gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices were implanted in the right renal artery.One implanted in the most proximal (within the portal) (lsn (b)(6)) and one the second most proximal (lsn (b)(6)).An angiography was performed and all devices were patent and no endoleaks were present.Patient did not complete their one month visit.On (b)(6) 2025, the patient presented with thrombosis in the vbx device(s) in the right renal artery.At this time, the thrombosis has not been resolved and is ongoing.
Additional Manufacturer Narrative
H6 code c19: a review of the manufacturing records indicated the device met pre-release specifications.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
A2-4: added patient information.Section h6 updated to reflect completion of investigation.Added conclusion code d12 and d15.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The device remains implanted and was, therefore, not available for direct analysis.The imaging evaluation performed by a clinical imaging specialist showed the following: axial imaging shows the stent(s) in the right renal artery (rra) are occluded.Some contrast appears to reconstitute at the distal end of the stent(s).Flow is not seen in the right kidney at this level.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.